# SDR 99UAL900488

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5631188
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS INOP AT ROW 16, 17, 18 AND ROW 22, 23, 24.  REPLACED EPSU EMERGENCY POWER SUPPLY UNIT BATTERY PACK AND POWER SUPPLY.  P/N 563-1188 AND 565-2005.  SYSTEM CHECKS NORMAL.
